# SDR UIEA2020040800715

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,543 hours, 21,887 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Eec
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENGINE START, WITH SELECTION OF HYDRAULIC DEMAND PUMPS, APU AUTO SHUT DOWN DUE TO RIGHT EEC CB CHANNEL A.( RESET CB, REF FIM 73-21 FT 885, NO FAULTS NOTED.  ITEM 2: APU STARTED FIRST ATTEMPT, NO APU WORK DONE, NO FAULTS NOTED. NO COLD SOAK REQUIRE. REF AMM 49-11-01.  )
